RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 59, Number 3  


Quasiequational bases of Cantor algebras
A. O. Basheyeva, M. V. Schwidefsky
481
Integro-local limit theorems for compound renewal processes under Cramér's condition. I
A. A. Borovkov, A. A. Mogulskii
491
On the centralizer dimension and lattice of generalized Baumslag–Solitar groups
F. A. Dudkin
514
On minimal isotropic tori in $\mathbb CP^3$
M. S. Yermentay
529
On the problem of existence and conjugacy of injectors of partially $\pi$-soluble groups
X. Yin, N. Yang, N. T. Vorobev
535
Construction and study of exact solutions to a nonlinear heat equation
A. L. Kazakov, Sv. S. Orlov, S. S. Orlov
544
Maximal surfaces on five-dimensional group structures
M. B. Karmanova
561
On nonnilpotent almost commutative $L$-varieties of vector spaces
A. V. Kislitsin
580
A computably enumerable partial ordering without computably enumerable maximal chains and antichains
A. S. Morozov
587
A one-dimensional Schrödinger operator with square-integrable potential
D. M. Polyakov
596
On approximation characteristics of some classes of functions of small smoothness
A. O. Radomskii
616
Phaseless inverse problems that use wave interference
V. G. Romanov
626
Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions
V. D. Stepanov, G. E. Shambilova
639
Isomorphisms of formal matrix rings with zero trace ideals
D. T. Tapkin
659
On splittings, subgroups, and theories of partially commutative metabelian groups
E. I. Timoshenko
676
Homological resolutions in problems about separating cycles
R. V. Ulvert
684
Betti numbers of small covers and their two-fold coverings
D. S. Ulyumdzhiev
696
Finite groups whose $n$-maximal subgroups are modular
J. Huang, B. Hu, X. Zheng
702
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019